Deep search:Searching for "approximate solution" in 'ABSTRACT and KEYWORDGot 3 items.
index Title
1SOLUTION OF NONLINEAR TWO-POINT BOUNDARY VALUE PROBLEMS BY GENERAL ORTHOGONAL POLYNOMIALS
Author(s):SHAO Jian, Li Da-kan  Clicked:4463  Download:1813  Cited:0  <Full Text>
Journal of Zhejiang University Science  2000 Vol.1 No.3 P.331-336  DOI:10.1631/jzus.2000.0331
2Numerical solution of geodesic through two given points on a simple surface
Author(s):Wu Ming-Hua, Mo Guo-Liang, Yu Yi-Yue  Clicked:3245  Download:1831  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.101 P.187-192  DOI:10.1631/jzus.2006.AS0187
3Two-dimensional pipe leakage through a line crack in water distribution systems
Author(s):Shuai Guo, Tu-qiao Zhang, Wei-yun ...  Clicked:5038  Download:3483  Cited:2  <Full Text>
Journal of Zhejiang University Science A  2013 Vol.14 No.5 P.371-376  DOI:10.1631/jzus.A1200227
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE